# SDR SIMA2018060131004

- Difficulty date: May 31, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,751 hours, 28,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROWS 7 & 8 WERE INOPERATIVE.   REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD. NO DEFECTS  NOTED.
